Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 48369, 17 pages
http://dx.doi.org/10.1155/JAMSA/2006/48369

Viscosity solution of linear regulator quadratic for degenerate diffusions

Department of Statistics, Shahjalal University of Science and Technology, Sylhet-3114, Bangladesh

Received 28 May 2005; Revised 30 September 2005; Accepted 19 November 2005

Copyright © 2006 Md. Azizul Baten. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Md. Azizul Baten, “Viscosity solution of linear regulator quadratic for degenerate diffusions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 48369, 17 pages, 2006. https://doi.org/10.1155/JAMSA/2006/48369.